Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Monotone closures of commutative $ C\sp *$-algebras


Author: Masamichi Hamana
Journal: Proc. Amer. Math. Soc. 105 (1989), 683-685
MSC: Primary 46L05
DOI: https://doi.org/10.1090/S0002-9939-1989-0963573-1
MathSciNet review: 963573
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show by an example that an analogue of Pedersen's up-down-up theorem does not hold for monotone complete $ {C^*}$-algebras.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46L05

Retrieve articles in all journals with MSC: 46L05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1989-0963573-1
Keywords: The up-down-up theorem, monotone complete $ {C^*}$-algebra, commutative $ {AW^*}$-algebra
Article copyright: © Copyright 1989 American Mathematical Society